# SDR COMA0860461

- Difficulty date: November 12, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 33,682 hours, 30,669 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED CABIN ALTITUDE WARNING  AT 11,500 FT.  RETURNED TO BWI, LANDED WITHOUT INCIDENT.  PERFORMED OPS TEST OF CABIN PRESSURE CONTROLLER NR 1 AND NR 2 IAW CRJ AMM.  NO DEFECTS NOTED.
